Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 2, 2010, 8:38 PM CDT for Cherokee County, Kansas. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 8:38 PM CDT (01:38 UTC)
- Expired
- Jun 2, 2010, 9:33 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Cherokee County, KS
The radar
The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 8:44 PM CDT | FUNNEL CLOUD | West Mineral, KS | |
| Jun 2, 8:44 PM CDT | HAIL 1.75 | West Mineral, KS | |
| Jun 2, 8:55 PM CDT | FUNNEL CLOUD | W Scammon, KS | |
| Jun 2, 9:00 PM CDT | FUNNEL CLOUD | 1 S West Mineral, KS | |
| Jun 2, 9:00 PM CDT | HAIL 1 | 1 S West Mineral, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2250 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
615
WFUS53 KSGF 030138
TORSGF
KSC021-030245-
/O.NEW.KSGF.TO.W.0022.100603T0138Z-100603T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 945 PM CDT.
* AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR WEST MINERAL...OR NEAR CARONA...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE CARONA...COLUMBUS...CRESTLINE...
LAWTON...ROSELAND...SCAMMON...SKIDMORE...STIPPVILLE...WEIR AND WEST
MINERAL.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3733 9502 3734 9501 3733 9462 3708 9462
3708 9463 3722 9504
TIME...MOT...LOC 0139Z 268DEG 10KT 3730 9490
$$
CRAMER2 follow-up statements
599
WWUS53 KSGF 030152
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT WED JUN 2 2010
KSC021-030245-
/O.CON.KSGF.TO.W.0022.000000T0000Z-100603T0245Z/
CHEROKEE KS-
852 PM CDT WED JUN 2 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHERN
CHEROKEE COUNTY...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR WEST MINERAL...MOVING EAST AT 5 MPH. ALSO...A
TRAINED SPOTTER IS CURRENTLY OBSERVING A FUNNEL CLOUD NEAR WEST
MINERAL.
LOCATIONS IMPACTED INCLUDE CARONA...COLUMBUS...CRESTLINE...LAWTON...
ROSELAND...SCAMMON...SKIDMORE...STIPPVILLE...WEIR AND WEST MINERAL.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3733 9502 3734 9501 3733 9462 3708 9462
3708 9463 3722 9504
TIME...MOT...LOC 0151Z 282DEG 3KT 3727 9489
$$
CRAMER794
WWUS53 KSGF 030233
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT WED JUN 2 2010
KSC021-030240-
/O.CAN.KSGF.TO.W.0022.000000T0000Z-100603T0245Z/
CHEROKEE KS-
933 PM CDT WED JUN 2 2010
...THE TORNADO WARNING FOR NORTHERN CHEROKEE COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
RISK FOR CHEROKEE COUNTY DIMINISHED. HOWEVER...NUMEROUS
THUNDERSTORMS CONTINUE TO IMPACT CHEROKEE COUNTY...CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. THEREFORE A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEROKEE COUNTY UNTIL 10
PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3733 9502 3734 9501 3733 9462 3708 9462
3708 9463 3722 9504
TIME...MOT...LOC 0230Z 282DEG 3KT 3726 9485
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 6:31 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 2, 6:31 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 631 PM CDT WED JUN 2 2010 ...UPDATE TO AVIATION... .UPDATE... MESOSCALE CONVECTIVE DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI OVER THE NEXT COUPLE OF HOURS. LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH THESE STORMS. A VERY UNSTABLE AIRMASS HAS EVOLVED ACROSS THE REGION IN RESPONSE TO SURFACE TEMPERATURES WARMING INTO THE UPPER 80S...ALONG WITH DEW POINTS RANGING FROM THE MID TO UPPER 60S. MIXED LAYER CAPES HAVE INCREASED TO AROUND 3500-4000 J/KG. WIND SHEAR IS QUITE MODEST AS 0-3 KM SHEAR VECTORS ANALYZED BY THE RUC ARE SHOWING 15-20 KTS...THEREFORE SOME STORM ORGANIZATION IS LIKELY. GIVEN THE SLOW MOVING SOUTHWEST TO NORTHEAST FRONTAL SYSTEM...TRAINING OF STORMS IS ALSO POSSIBLE...WHICH COULD LEAD TO A RISK FOR FLASH FLOODING. CRAMER && .DISCUSSION... MAIN FOCUS FOR THIS FORECAST PACKAGE WILL BE WITH CONVECTIVE PRECIPITATION AND SEVERE POTENTIAL. CURRENTLY...STRONG/SEVERE STORMS FIRING ALONG AND AHEAD OF OUTFLOW BOUNDARY FROM MORNING MCS ACROSS EXTREME SOUTHEAST PORTION OF THE CWA. SURFACE FRONT STILL TO THE NORTHWEST OF THE AREA FROM NEAR WICHITA TO JUST SOUTHEAST OF KANSAS CITY. MLCAPES OF 3500-4000 J/KG HAVE DEVELOPED ALONG AND AHEAD OF OUTFLOW BOUNDARY AND 2000-3000 J/KG AHEAD OF THE SURFACE FRONT. MUCH OF THE AREA OVER CENTRAL MISSOURI REMAINS CAPPED FROM THE EARLIER MORNING CONVECTION. 0-6KM BULK SHEAR NOT OVERLY IMPRESSIVE WITH <30KTS AND WITH WBZ VALUES ON THE HIGH END WOULD EXPECT THE MAIN SEVERE RISK TO BE WITH DAMAGING WIND AND A LIMITED RISK OF LARGE HAIL. FORECAST... CONVECTION HAS YET TO DEVELOP ALONG THE SURFACE FRONT BUT BELIEVE THIS WILL EVENTUALLY OCCUR AS ADDITIONAL SHORTWAVE ENERGY MOVES IN FROM THE WEST THIS EVENING. HIGHEST POPS WILL LIKELY BE ACROSS THE NORTHWEST CWA AS BOUNDARY SHIFTS SOUTHEAST INTO THE AREA TONIGHT. SEVERE THREAT WILL LIKELY DIMINISH LATER IN THE EVENING AS INSTABILITY DECREASES AND SHEAR REMAINS RATHER WEAK. SURFACE BOUNDARY WILL CONTINUE TO TRACK SOUTHEAST ACROSS THE CWA ON THURSDAY WITH THE MAJORITY OF CONVECTION EXPECTED OVER THE SOUTHEAST HALF OF THE CWA DURING THE DAY. WARM AIR WILL BEGIN TO WORK BACK INTO THE AREA FROM THE SOUTHWEST ON FRIDAY WITH 850 TEMPERATURES RISING BACK ABOVE 20 DEG C BY THE LATE AFTERNOON. WILL LIKELY SEE TEMPERATURES REACH THE LOW TO MID 90S OVER SOUTHWEST CORNER OF CWA AND AROUND 90 ELSEWHERE ON FRIDAY WITH LOW TO MID 90S EVERYWHERE BY SATURDAY. MAIN CONVECTION THROUGH SATURDAY SHOULD REMAIN NORTH OF THE CWA BUT COULD SEE MORE CONVECTION SHIFT SOUTHEAST INTO THE AREA SATURDAY NIGHT...ESPECIALLY IN THE EASTERN CWA WITH FRONTAL BOUNDARY DRIFTING BACK INTO THE AREA AND NORTHWEST FLOW ALOFT BRINGING POTENTIAL OF MCS INTO THE REGION. THIS TREND WILL CONTINUE THROUGH THE EARLY PART OF THE UPCOMING WORK WEEK WITH NORTHWEST FLOW CONTINUING ALOFT. LINDENBERG && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...THUNDERSTORMS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT OVER PORTIONS OF FAR WEST CENTRAL MISSOURI INTO CENTRAL MISSOURI LATE THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO SLOWLY PUSH TO THE SOUTH THIS EVENING AND TOWARDS THE TAF SITES. HAVE INCLUDED A TEMPO GROUP AT ALL THREE TAF SITES TO ACCOUNT FOR WHEN THE THUNDERSTORM ACTIVITY IS EXPECTED TO AFFECT THE TAF SITES. THE FRONT WILL STALL ACROSS THE AREA TONIGHT AND COULD SEE LINGER SHOWERS AND THUNDERSTORMS INTO THURSDAY MORNING ACROSS SOUTHERN MISSOURI. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITHIN THIS ACTIVITY WITH STRONG WINDS AND VERY LARGE HAIL THE MAIN HAZARDOUS EXPECTED. BRIEF PERIODS OF MVFR AND POSSIBLY IFR CONDITIONS WILL BE POSSIBLE WITHIN ANY OF THE THUNDERSTORM ACTIVITY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 2, 7:10 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 710 PM CDT WED JUN 2 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 710 PM CDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND RISK FOR GUSTS TO 60 MPH. ELEVATED HAIL RISK FOR HAIL TO THE SIZE OF GOLF BALLS. ELEVATED LIGHTNING RISK. LIMITED FLASH FLOODING RISK. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI AHEAD OF AN ADVANCING COLD FRONT. THIS ACTIVITY IS EXPECTED TO CONTINUE TO SLOWLY PUSH SOUTHEAST THIS EVENING ACROSS THE AREA. A VERY UNSTABLE AIRMASS AND ENOUGH SHEAR WILL BE IN PLACE TO PRODUCE AN ELEVATED RISK FOR SEVERE WEATHER WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH THE MAIN THREATS. THE MOVEMENT OF THE THUNDERSTORM ACTIVITY WILL BE VERY SLOW AND THEY MAY ALSO TEND TO TRACK OVER THE SAME LOCATIONS...WHICH WILL LEAD TO A RISK FOR FLASH FLOODING WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS SOUTHERN MISSOURI ON THURSDAY. WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE THE MAIN THREATS. SLIGHT CHANCES FOR THUNDERSTORMS CONTINUE INTO EARLY NEXT WEEK AS A FRONT REMAINS NEAR THE OUTLOOK AREA. THUNDERSTORMS MAY OCCUR IN THE HEAT OF THE DAY DURING THE AFTERNOON. ADDITIONAL ACTIVITY WILL THEN BE POSSIBLE DURING THE OVERNIGHT AND EARLY MORNING HOURS AS CLUSTERS OF THUNDERSTORMS TRACK SOUTHEAST OUT OF THE CENTRAL PLAINS. AFTERNOON HEAT INDICES IN THE MIDDLE TO UPPER 90S WILL BE POSSIBLE THIS WEEKEND ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI EARLY THIS EVENING...THEN MAY BE NEEDED ACROSS THE REST OF THE AREA LATER THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Jun 2, 7:42 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 1 E MINDENMINES 37.47N 94.57W
06/02/2010 E1.75 INCH BARTON MO PUBLIC
&&
RKARDELLSpecial weather statement, Jun 2, 7:42 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 742 PM CDT WED JUN 2 2010 MOZ057-058-030115- MARIES MO-MILLER MO- 742 PM CDT WED JUN 2 2010 ...SIGNIFICANT WEATHER ALERT FOR MARIES AND MILLER COUNTIES UNTIL 815 PM CDT... AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BRUMLEY...OR 13 MILES SOUTHEAST OF OSAGE BEACH...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL... AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BRINKTOWN...BRUMLEY...IBERIA...KAISER... ULMAN...VICHY AND VIENNA. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. KARDELL
Local storm report, Jun 2, 8:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL PITTSBURG 37.41N 94.70W
06/02/2010 E1.00 INCH CRAWFORD KS PUBLIC
&&
RKARDELLLocal storm report, Jun 2, 8:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL FRONTENAC 37.46N 94.69W
06/02/2010 E1.00 INCH CRAWFORD KS FIRE DEPT/RESCUE
&&
RKARDELLLocal storm report, Jun 2, 8:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 4 W NIXA 37.04N 93.37W
06/02/2010 E0.88 INCH CHRISTIAN MO PUBLIC
&&
RKARDELLLocal storm report, Jun 2, 8:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 1 N FRONTENAC 37.47N 94.69W
06/02/2010 E1.00 INCH CRAWFORD KS TRAINED SPOTTER
&&
RKARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 63 min |
| Jun 2, 8:03 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 57 min |
| Jun 2, 8:15 PM CDT | Flash Flood Warning | SGF | Crawford | 6 hr |
| Jun 2, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 86 min |
| Jun 2, 9:07 PM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
| Jun 2, 10:03 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 57 min |
| Jun 2, 11:55 PM CDT | Areal Flood Warning | SGF | Crawford | 10 hr |
| Jun 3, 3:02 AM CDT | Areal Flood Warning | SGF | Cherokee | 8 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.